Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/15661
Title: Nonconvex vector optimization of set-valued mappings
Authors: Li, SJ
Yang, XQ 
Chen, GY
Keywords: Gerstewitz's nonconvex separation functional
Minimal solution
Nonconvex optimality
Set-valued mapping
Issue Date: 2003
Publisher: Academic Press
Source: Journal of mathematical analysis and applications, 2003, v. 283, no. 2, p. 337-350 How to cite?
Journal: Journal of mathematical analysis and applications 
Abstract: In this paper, we discuss properties, such as monotonicity and continuity, of the Gerstewitz's nonconvex separation functional. With the aid of this functional, necessary and sufficient optimality conditions for nonconvex optimization problems of set-valued mappings are obtained in topological vector spaces.
URI: http://hdl.handle.net/10397/15661
ISSN: 0022-247X
EISSN: 1096-0813
DOI: 10.1016/S0022-247X(02)00410-9
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

25
Last Week
1
Last month
0
Citations as of Jul 8, 2018

WEB OF SCIENCETM
Citations

25
Last Week
0
Last month
1
Citations as of Jul 15, 2018

Page view(s)

50
Last Week
0
Last month
Citations as of Jul 15, 2018

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.